MathSciNet Relay Station
MathSciNet bibliographic data
MR1908376 (2003e:60150) 60H20
Ramasubramanian, S. Reflected backward stochastic differential equations in an orthant. Proc. Indian Acad. Sci. Math. Sci. 112 (2002), no. 2, 347–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement